| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the lens was stuck and would not advance or pass plunger.The lens was inserted and removed.The surgery was completed on the same day and there was no patient harm.
Additional Manufacturer Narrative
Additional information was provided in h.11.The product was not returned for analysis.Only carton was returned.The root cause for the reported complaint could not be determined as no sample was returned for analysis.The product history records confirm that the product met release criteria.The manufacturer internal reference number is: (b)(4).